This article is cited in 3 scientific papers (total in 3 papers)
On order bounded disjointness preserving operators
A. G. Kusraevab, S. S. Kutateladzec
a North Ossetian State University, Vladikavkaz, Russia
b Southern Mathematical Institute, Vladikavkaz Science Center of the Russian Academy of Sciences, Vladikavkaz, Russia
c Sobolev Institute of Mathematics, Novosibirsk, Russia
The paper is aimed at demonstrating that some properties of order bounded operators in vector lattices are just Boolean valued interpretations of elementary properties of order bounded functionals. We present the general machinery and illustrate it with a few new results on order bounded disjointness preserving and $n$-disjoint operators.
Boolean valued analysis, vector lattice, disjointness preserving operator, lattice homomorphism.
PDF file (411 kB)
Siberian Mathematical Journal, 2014, 55:5, 915–928
A. G. Kusraev, S. S. Kutateladze, “On order bounded disjointness preserving operators”, Sibirsk. Mat. Zh., 55:5 (2014), 1118–1136; Siberian Math. J., 55:5 (2014), 915–928
Citation in format AMSBIB
\by A.~G.~Kusraev, S.~S.~Kutateladze
\paper On order bounded disjointness preserving operators
\jour Sibirsk. Mat. Zh.
\jour Siberian Math. J.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. G. Kusraev, S. S. Kutateladze, “A characterization of order bounded disjointness preserving bilinear operators”, Vladikavk. matem. zhurn., 17:1 (2015), 60–63
N. Abasov, M. Pliev, “Disjointness-preserving orthogonally additive operators in vector lattices”, Banach J. Math. Anal., 12:3 (2018), 730–750
K. H. Azar, R. Alavizadeh, “On the modulus of disjointness-preserving operators and $b$-$AM$-compact operators on Banach lattices”, Ann. Funct. Anal., 9:1 (2018), 101–110
|Number of views:|